# SDR UPS01434686

- Difficulty date: January 21, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING CRACK ON T/E PANEL FWD OF SPOILER NR 6 I/B HINGE.  REPAIRED IAW SRM 51-40-09 MATERIAL USED BMS 8-301TY2.
